Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
About
About the Journal
Submissions
Privacy Statement
Editorial Team
Author Guidelines
Archives
Current
Forthcoming Articles
Indexing
Special Issues
Publication Ethics
Subscription
Announcements
Contact
Creative Commons Licence
Search
Register
Login
Home
/
Archives
/
Vol. 4 No. 1 (2013)
Vol. 4 No. 1 (2013)
DOI:
https://doi.org/10.26713/cma.v4i1
Published:
04-03-2013
Research Article
Weierstrass Representation for Minimal Surfaces into BCV-Spaces
M. Koivogui, L. Todjihounde, M. Kourouma
1-10
146
PDF
139
Factorization of Polynomials with Analytic Coefficients
Wayne Lawton
11-13
133
PDF
107
Finiteness of the Cyclic Group Related to the Group Inverse of A Matrix and Finite Markov Chains
Hanifa Zekraoui
15-20
113
PDF
86
Application of Chebyshev Polynomials to the Approximate Solution of Singular Integral Equations of the First Kind with Cauchy Kernel on the Real Half-line
J. Ahmadi Shali, A. Jodayree Akbarfam, M. Kashfi
21-28
151
PDF
139
Invariant Submanifolds of Sasakian Manifolds Admitting Semi-symmetric Metric Connection
B. S. Anitha, C. S. Bagewadi
29-38
124
PDF
117
A Solution Method for Semidefinite Variational Inequality with Coupled Constraints
Li Wang, Shiyun Wang
39-48
122
PDF
105
A Class of Univalent Functions with Negative Coefficients defined by Hadamard Product with Komatu Integral Operator
T. N. Shanmugam, C. Ramachandran, R. Ambrose Prabhu
49-59
125
PDF
103
Morphisms of Vector Groupoids
Vasile Popuţa, Gheorghe Ivan
61-73
121
PDF
137
Differential Harnack Estimate for A Nonlinear Parabolic Equation under List's Flow
Bingqing Ma
75-83
117
PDF
94
Generalized f-semiperfect Modules
Burcu Nişancı Türkmen, Ali Pancar
85-92
125
PDF
106
Make a Submission
Make a Submission
Indexed in
Keywords
Common fixed point
Convergence
Soft set
Stability
Fixed points
Inequality
MHD
Casson fluid
Laplace transform
Existence
Frame
Rough sets
Frames